# SDR DALA1122739870

- Difficulty date: March 28, 2011
- Submitted: March 29, 2011
- Operation: Air carrier
- Aircraft: N779NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48101
- Aircraft time: 71,333 hours, 66,584 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCESSORY COMPARTMENT CANTED FRAME 1243 IS CRACKED AT L4R.  REMOVED CANTED FRAME AT STA 1243 IAW DC-9 SRM 51-30-5 AND 51-30-2.  LOCATED AND DRILLED NEW FRAME P/N SR09530086-81 IAW DC9 SRM 51-10-4.  INSTALLED NEW FRAME IAW DC9 SRM 51-30-5 P-102.
